# SDR ASOA20120715061

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 25,426 hours, 33,766 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 14570262403
- Condition: Blown
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN HYD SYS 1 FAIL MESSAGE IN FLIGHT. THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE HYD HOSE ON THE LT GEAR ACTUATOR.  THEY ALSO REPLACED THE NR 1 ENGINE DRIVEN HYD PUMP.  OPS CHECKS WERE GOOD.
